# SDR 2022FA0000473

- Difficulty date: June 10, 2022
- Submitted: August 28, 2022
- Operation: General aviation
- Aircraft: N696A
- Make and model: Piper AE-1
- Aircraft serial: 2843783
- Aircraft time: 5,475 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stiffener
- Part number: 62086003
- Condition: Cracked
- Location: Zone 600
- Part time: 5,475 hours
- Component: Skin,, Piper
- Component part number: 38217005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING, INBOARD, BOTTOM, FORWARD SKIN, FORWARD AND AFT STIFFENERS CRACKED.
